# SDR HNAA2024052800477

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 46,491 hours, 42,149 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FUEL APPEAR TO ONLY BE PUMPING FROM RIGHT TANK. 700LB IMBALANCE NOTED. FACT  25MAY24  18:41  FAY  PERFORMED FUEL LOW PRESS WARNING OPS CHECK IAW AMM 28-45-00-700-801-A & FUEL PANEL OPS CHECK IAW AMM 28-20-04-700-801-A BOTH OPS CHECKS GOOD. NO FUEL IMBALANCE AT THIS TIME. ACFT OK FOR SERVICE.
